# SDR QXEA0200657

- Difficulty date: April 17, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Rub Strip
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORE RUDDER RUB STRIP CHAFED.  REPAIRED IAW DHC-8 SRM 51-20-51, 51-40-11 AND HORIZON AIR EA 2-55-65.
